Alert archive / Louisiana / Special Weather Statements in 2021
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Sep 21, 2021, 11:58 PM CDT for 5 parishes in Louisiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2021, 11:58 PM CDT (04:58 UTC)
- Expired
- Sep 22, 2021, 1:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Lake Charles, LA
- Hail
- 0.00 in
- Wind
- 40
Counties Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3626 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
909
WWUS84 KLCH 220458
SPSLCH
Special Weather Statement
National Weather Service Lake Charles LA
1158 PM CDT Tue Sep 21 2021
LAZ043>045-052>055-220600-
Lower St. Martin LA-Acadia LA-Iberia LA-Lafayette LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-
1158 PM CDT Tue Sep 21 2021
...Strong thunderstorms will impact portions of Iberia, Lafayette,
St. Mary, southern Acadia, Vermilion and St. Martin Parishes through
100 AM CDT...
At 1158 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Bayou Sorrel to near Lydia
to near Lyons Point. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lafayette, New Iberia, Crowley, Morgan City, Abbeville, Catahoula,
Scott, Rayne, Franklin, St. Martinville, Patterson, Jeanerette,
Berwick, Kaplan, Gueydan, Mermentau, Forked Island, Belle River,
Intracoastal City and Bayou Vista.
This includes Interstate 10 in Louisiana between mile markers 70 and
102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2935 9136 2948 9144 2939 9149 2955 9141
2956 9142 2941 9149 2964 9157 2951 9190
2941 9185 2958 9205 2957 9254 3028 9258
3023 9148 3010 9147 3004 9122 2963 9108
2955 9129
TIME...MOT...LOC 0458Z 332DEG 24KT 3008 9141 2995 9180 3008 9244
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
LandreneauWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Sep 21, 10:01 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 21, 10:01 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1001 PM CDT Tue Sep 21 2021
.UPDATE...
Sctd showers and tstms developing and moving southeast acrs the
area this evening, roughly from Marksville southwestward into
southeast TX west of Beaumont. This activity was occurring just
ahead of a cold front that will progress southeast through the
area tonight, bringing much drier and cooler air to the region for
the next several days.
The airmass ahead of the front is characterized by abundant
moisture and considerable instability. KLCH 00Z sounding shows
PWAT over 1.8 inches and sfc based CAPE ~4100 J/kg. However, modest
lapse rates and loss of daytime heating will limit overall
strength of storms. Wind profiles via sounding and VAD suggest
isolated gusts up to 40 MPH could be possible in the stronger
storms.
Convection should begin to wind down from north to south after
midnight as the post-frontal airmass makes its way southeast.
Cold air advection will bring overnight temperatures down to the
lower 60s acrs the northern half of the area, with middle to upper
60s along the I-10 corridor.
Made some slight adjustments to PoPs for the remainder of the
evening. Also adjusted hourly T/Td grids to align with recent obs
and trends, but this did not result in any changes to overnight
minimums.
24
&&
.PREV DISCUSSION... /issued 525 PM CDT Tue Sep 21 2021/
DISCUSSION...
00Z TAFS
AVIATION...
Cold front moving through NE TX/NW LA this afternoon, through LFK
within the last hour. The front is generating some scattered
SHRA/TSRA along it to the north, with more coverage over NE LA. As
the front moves southeast tonight, a broken line of TSRA is
expected along and just behind the frontal passage. For the TAFs,
kept the inherited timing of tempo groups for TSRA and reduced
vis/ceilings: AEX 00-04z, BPT 01-05z, LCH 02-06z, and LFT/ARA
03-07z. May have MVFR ceilings a couple of hours behind the front
at AEX, but expect VFR thereafter for all sites.
NNW to N winds around 8-12 kts expected behind the frontal passage.
The winds expected to increase between 15-18z Wednesday, sustained
around 17-19 kts with gusts around 25-27 kts for most of afternoon.
DML
PREV DISCUSSION... /issued 420 PM CDT Tue Sep 21 2021/
SHORT TERM [Tonight through Thursday]...
Isolated diurnally driven convection continues across parts of the
area late this afternoon, with areawide temperatures having
generally reached the lower 90s save for some rain cooled upper
80s over Acadiana. This activity should wind down over the next
few hours, while additional convection pushes in from the
northwest along and ahead of an approaching cold front currently
moving through NW LA. Severe thunderstorms are generally not
expected given progs of weak shear and modest instability, though
stronger thunderstorms could produce some strong/marginally severe
wind gusts. The front is expected to reach the coast mid to late
evening, then continue pushing through the coastal waters the rest
of the evening through the overnight hours. Much drier and cooler
air will follow the frontal passage, with lows WED morning a good
5 to 10 degrees lower than today.
Amid ongoing CAA, highs WED afternoon are expected to top out
around 80 despite full sun by late morning. Winds along and S of
the I-10 corridor will remain brisk and gusty through the day, but
are forecast to remain just shy of wind advisory criteria. Winds
will subside WED night as SFC high pressure builds into the
ARKLATEX, and with very good though not ideal radiational cooling
expected amid the dry airmass in place, temperatures will drop off
quickly after dark and settle into the lower to mid 50s away from
the coast by THU morning. Deep N to NW flow aloft will continue
through the day THU with the SFC high continuing to generally
prevail at the SFC, so little change in temperatures are expected.
Enjoy the cool/mild temperatures and dry weather.
13
LONG TERM [Friday through Tuesday]...
An elongated ridge of high pressure extending from the northeastern
coast to the western gulf coast will dominate our pattern through
the end of the weekend. PoPs will be negligible with little to no
clouds and generally a northeasterly flow. Temperatures behind the
cold front will begin to rise by a degree or two day by day, however
max temperatures throughout the extended period are only expected to
reach the mid 80s to low 90s. Overnight lows will be a bit chilly in
the mid to upper 50s Friday night and in the 60s for the duration of
the extended period. Late Sunday into Monday, the ridge will slip
off to the east allowing for the return of southerly flow. With
that, moisture will creep back into the region and our chances of
seeing rain become isolated mainly south of the I-10 corridor.
Stigger/87
MARINE...
Light west to southwest flow along with the chance for showers or
thunderstorms will continue through this evening. A cold front is
forecast to sweep through the coastal waters late tonight,
accompanied by showers and thunderstorms. Strong and gusty north
winds along with building seas are expected in the wake of the
front. Hoisted a small craft advisory for the Gulf waters starting
at midnight tonight and running through late WED afternoon, with
a corresponding SCEC headline for the lakes and bays. Extensions
further in time for some of these hazards may be needed. Winds and
seas will gradually diminish late Wednesday into Thursday as high
pressure builds into the northwestern Gulf waters. Winds will
shift back to an onshore direction over the weekend as the high
pushes east of the region.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 61 79 52 81 / 80 0 0 0
LCH 67 80 56 80 / 60 0 0 0
LFT 67 79 56 80 / 50 0 0 0
BPT 66 81 57 81 / 60 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 4 PM CDT Wednesday for GMZ450-452-455-
470-472-475.
Small Craft Exercise Caution through Wednesday afternoon for
GMZ430-432-435.
&&Hazardous weather outlook, Sep 21, 3:57 PM CDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Lake Charles LA 357 PM CDT Tue Sep 21 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-222100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 357 PM CDT Tue Sep 21 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Tonight. Scattered showers and thunderstorms will precede and accompany a cold front as it sweeps through the area tonight. Strong to marginally severe wind gusts are possible with the stronger thunderstorms, but the overall risk of severe weather is very low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-222100- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 357 PM CDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CDT WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Tonight. Scattered showers and thunderstorms will precede and accompany a cold front as it sweeps through the area tonight. Strong to marginally severe wind gusts are possible with the stronger thunderstorms, but the overall risk of severe weather is very low. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-222100- Sabine Lake-Calcasieu Lake-Vermilion Bay- 357 PM CDT Tue Sep 21 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. Scattered showers and thunderstorms will precede and accompany a cold front as it sweeps through the area tonight. Strong to marginally severe wind gusts are possible with the stronger thunderstorms, but the overall risk of severe weather is very low. Strong and gusty north winds are expected in the wake of the front, and small craft should exercise caution after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Small craft should continue to exercise caution through Wednesday afternoon. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
In the hours before
Special weather statement, Sep 21, 8:10 PM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
810 PM CDT Tue Sep 21 2021
TXZ180-201-215-216-259>262-220215-
Orange TX-Jefferson TX-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
810 PM CDT Tue Sep 21 2021
...Strong thunderstorms will impact portions of north central
Jefferson, southeastern Tyler, southwestern Newton, eastern Hardin,
northwestern Orange and southeastern Jasper Counties through 915 PM
CDT...
At 810 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kirbyville to near Kountze. Movement was
south at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaumont, Lumberton, Silsbee, Kirbyville, Kountze, Call, Evadale,
Fred, Buna, Bevil Oaks, Lakeview, Caney Head, Weiss Bluff, Trout
Creek, Magnolia Springs, Old Salem, Mt. Union, Wrights Settlement,
Devils Pocket and Bleakwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3080 9394 3060 9370 3059 9369 3059 9371
3058 9373 3054 9374 3052 9371 3049 9371
3002 9424 3052 9440
TIME...MOT...LOC 0110Z 338DEG 16KT 3069 9391 3036 9425
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
LandreneauSpecial weather statement, Sep 21, 8:45 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
845 PM CDT Tue Sep 21 2021
LAZ030-041-TXZ216-260>262-220245-
Calcasieu LA-Beauregard LA-Orange TX-Southern Newton TX-
Northern Newton TX-Southern Jasper TX-
845 PM CDT Tue Sep 21 2021
...Strong thunderstorms will impact portions of southwestern
Beauregard and western Calcasieu Parishes, southwestern Newton,
northeastern Orange and southeastern Jasper Counties through 945 PM
CDT...
At 844 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Old Salem to near Wrights Settlement. Movement
was southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orange, West Orange, Vinton, Deweyville, Starks, Fields, De Quincy,
Lunita, Hartburg, Forest Heights, Toomey, Old Salem, Wrights
Settlement, Devils Pocket, Bancroft, Edgerly and Pinehurst.
This includes the following highways...
Interstate 10 in Texas between mile markers 880 and 876.
Interstate 10 in Louisiana between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3040 9400 3064 9375 3045 9329 3005 9369
3005 9372
TIME...MOT...LOC 0144Z 314DEG 22KT 3055 9375 3040 9390
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
LandreneauSpecial weather statement, Sep 21, 8:47 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
847 PM CDT Tue Sep 21 2021
LAZ028-029-220245-
Avoyelles LA-Rapides LA-
847 PM CDT Tue Sep 21 2021
...Strong thunderstorms will impact portions of Rapides and
northwestern Avoyelles Parishes through 945 PM CDT...
At 847 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Deville to 7 miles northeast of Elmer.
Movement was southeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Pineville, Marksville, Glenmora, Cheneyville, Alexandria
International Airport, Effie, Bordelonville, Ball, Mansura, Lecompte,
Hessmer, Tioga, Timber Trails, Esler Regional Airport, Lake Ophelia
National Wildlife Refuge, Kingsville, Poland, Kolin and Ruby.
This includes Interstate 49 between mile markers 55 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3147 9216 3133 9208 3134 9203 3132 9200
3128 9202 3123 9199 3123 9192 3128 9195
3130 9191 3114 9182 3096 9228 3100 9239
3095 9248 3090 9250 3090 9259 3132 9272
3141 9254 3148 9219
TIME...MOT...LOC 0147Z 335DEG 23KT 3140 9215 3119 9257
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LandreneauSpecial weather statement, Sep 21, 9:49 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
949 PM CDT Tue Sep 21 2021
LAZ028-029-032-033-220345-
St. Landry LA-Avoyelles LA-Evangeline LA-Rapides LA-
949 PM CDT Tue Sep 21 2021
...Strong thunderstorms will impact portions of southeastern Rapides,
Evangeline, Avoyelles and St. Landry Parishes through 1045 PM CDT...
At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Big Bend to near Goudeau to near Turkey
Creek. Movement was south at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Opelousas, Eunice, Ville Platte, Marksville, Bunkie, Mamou,
Simmesport, Melville, Moreauville, Cheneyville, Turkey Creek,
Palmetto, Bordelonville, Bayou Current, Morrow, Port Barre,
Cottonport, Pine Prairie, Mansura and Washington.
This includes Interstate 49 between mile markers 18 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3114 9172 3111 9170 3109 9172 3107 9171
3104 9173 3097 9181 3087 9180 3086 9182
3084 9180 3081 9181 3078 9177 3070 9173
3057 9175 3050 9195 3048 9250 3088 9249
3115 9226
TIME...MOT...LOC 0249Z 339DEG 25KT 3105 9173 3089 9207 3084 9242
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LandreneauSpecial weather statement, Sep 21, 10:59 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1059 PM CDT Tue Sep 21 2021
LAZ033-042>045-052-053-074-220500-
Acadia LA-Iberia LA-Jefferson Davis LA-Lafayette LA-Vermilion LA-
St. Landry LA-Upper St. Martin LA-East Cameron LA-
1059 PM CDT Tue Sep 21 2021
...Strong thunderstorms will impact portions of northwestern Iberia,
northeastern Cameron, Lafayette, Jefferson Davis, Acadia, northern
Vermilion, St. Martin and southern St. Landry Parishes through
MIDNIGHT CDT...
At 1059 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Atchafalaya National Wildlife Refuge to
near Arnaudville to near Mowata to near Welsh. Movement was southeast
at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lafayette, New Iberia, Opelousas, Crowley, Abbeville, Catahoula,
Eunice, Jennings, Scott, Breaux Bridge, Rayne, Carencro, St.
Martinville, Kaplan, Church Point, Welsh, Lake Arthur, Iota, Gueydan
and Krotz Springs.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 48 and 126.
Interstate 49 between mile markers 1 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2995 9187 2982 9270 3032 9298 3048 9256
3048 9249 3051 9246 3054 9226 3056 9226
3070 9173 3056 9176 3051 9173 3050 9176
3050 9170 3044 9164 3036 9165 3026 9159
3023 9148 3010 9147 3010 9139 3007 9137
TIME...MOT...LOC 0359Z 320DEG 31KT 3045 9165 3036 9195 3039 9246 3024
9286
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LandreneauSpecial weather statement, Sep 21, 11:58 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1158 PM CDT Tue Sep 21 2021
LAZ043>045-052>055-220600-
Lower St. Martin LA-Acadia LA-Iberia LA-Lafayette LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-
1158 PM CDT Tue Sep 21 2021
...Strong thunderstorms will impact portions of Iberia, Lafayette,
St. Mary, southern Acadia, Vermilion and St. Martin Parishes through
100 AM CDT...
At 1158 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Bayou Sorrel to near Lydia
to near Lyons Point. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lafayette, New Iberia, Crowley, Morgan City, Abbeville, Catahoula,
Scott, Rayne, Franklin, St. Martinville, Patterson, Jeanerette,
Berwick, Kaplan, Gueydan, Mermentau, Forked Island, Belle River,
Intracoastal City and Bayou Vista.
This includes Interstate 10 in Louisiana between mile markers 70 and
102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2935 9136 2948 9144 2939 9149 2955 9141
2956 9142 2941 9149 2964 9157 2951 9190
2941 9185 2958 9205 2957 9254 3028 9258
3023 9148 3010 9147 3004 9122 2963 9108
2955 9129
TIME...MOT...LOC 0458Z 332DEG 24KT 3008 9141 2995 9180 3008 9244
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LandreneauThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:58 PM CDT | Special Weather Statement | LCH | Vernon | 62 min |
| Sep 21, 8:45 PM CDT | Special Weather Statement | LCH | Calcasieu | 60 min |
| Sep 21, 8:47 PM CDT | Special Weather Statement | LCH | Avoyelles, Rapides | 58 min |
| Sep 21, 9:49 PM CDT | Special Weather Statement | LCH | Avoyelles, Evangeline, Saint Landry | 56 min |
| Sep 21, 10:59 PM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin | 61 min |
| Sep 22, 2:00 AM CDT | Wind Advisory | LCH | Cameron, Lafayette, Saint Landry, Saint Martin | 15 hr |
| Sep 21, 8:10 PM CDT | Special Weather Statement | LCH | Hardin | 65 min |
Nearby
Special Weather Statements in Louisiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.